# SDR JR2R20250310759

- Difficulty date: March 10, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 21,627 hours, 12,928 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Component: Aileron
- Component part number: 17034001411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD EDGE OF LH AILERON HAS DAMAGED COPOSITE
